# SDR IPXA2020051155170

- Difficulty date: April 19, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR3 DOOR AFT DOOR JAMB AT STA 1341 LONGERON 15R T-FITTING IS CRACKED,REMOVED, FABRICATED AND INSTALLED R3 DOOR AFT DOOR JAMB T-FITTING AT STA 1341 LONGERON 15R IAW DRAWING AEA7568. (MINOR)
